Ive been coming off Paxam for 3mths as i was feeling worse on it as a daily user. I was using 2mg x 3 tablets a day for severe anxiety plus Pristiq 200mg. I am off Pristiq. I am down to .75 mg a day. But with the withdrawal symptoms coming off both are shocking tremors agitation feeling sick sweating getting dizzy to the point of nearly passing out speech went funny and a lot more still cant leave the house. Since i changed to 100mg of Zoloft and Valium to help with withdrawals i feel a lot better then what i did. But still not doing much the doc said it will be 6mths before I am back to normal if you call it that.
No responses have yet been posted. Add your response to this question.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 1 answer
Posted 2 Oct 2012 • 4 answers
Posted 19 Apr 2015 • 1 answer
Posted 11 Jan 2016 • 6 answers
Posted 14 days ago • 1 answer